Science in China Series A: Mathematics

, Volume 53, Issue 1, pp 41–50

Periodic solutions of a 2nth-order nonlinear difference equation


DOI: 10.1007/s11425-009-0167-7

Cite this article as:
Zhou, Z., Yu, J. & Chen, Y. Sci. China Ser. A-Math. (2010) 53: 41. doi:10.1007/s11425-009-0167-7


In this paper, a 2nth-order nonlinear difference equation is considered. Using the critical point theory, we establish various sets of sufficient conditions of the nonexistence and existence of periodic solutions. Results obtained complement or improve the existing ones.


periodic solution nonlinear difference equation critical point theory 



Copyright information

© Science in China Press and Springer Berlin Heidelberg 2010

Authors and Affiliations

  1. 1.School of Mathematics and Information ScienceGuangzhou UniversityGuangzhouChina
  2. 2.Department of MathematicsWilfrid Laurier UniversityWaterlooCanada

Personalised recommendations